# SDR UPS00832763

- Difficulty date: May 8, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 67,950 hours, 26,938 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 3755822501N
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123. STA 320 BATH TUB FITTING IS CORRODED BEYOND LIMITS BETWEEN LONG 35L-36.  REMOVED AND REPLACED FITTING IAW DWG 3755822 AND SRM 53-2-0 FIG 2D.
